# SDR ABXA9900573

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5269545
- Condition: Cracked
- Location: Ws 732.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CRACKED AT STATION XFS 732.5.  REPAIRED IAW DC8 SRM 51-1-8.
